# SDR COEA9801729

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10385
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: AC61906
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT FROM LAS, WHILE SELECTING GEAR UP CREW SAW PNEUMATIC PRESSURES ON MAIN AND BRAKE BOTTLES DROP INTO YELLOW ARC.  THE CREW SELECTED GEAR DOWN AND LOCKED AND RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE WHEEL STEERING FOLLOW UP CONTROL VALVE LEAKING.  MAINTENANCE REPLACED FOLLOW UP CONTROL VALVE.  PNEUMATICS WERE SERVICED, SYSTEM LEAK CHECKED GOOD.  NOSE WHEEL STEERING SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
